# SDR GTIA2022090836645

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N938NK
- Make and model: Airbus A300*
- Aircraft serial: 10402
- Aircraft time: 4,683 hours, 1,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER/ CREW DOOR ASSIST BOTTLE NEEDS SERVICING -SERVICED L1 PASSENGER / CREW DOOR ASSIST BOTTLE IAW AMM 52-10-00.
